# SDR YENA201702080065

- Difficulty date: February 8, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 46,258 hours, 16,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE SEAT MOUNTED EMERGENCY LIGHT AT PAX SEAT 9 DEF HAS A BROKEN WIRE AT LIGHT ASSEMBLY; REPAIRED WIRE AT SEAT MOUNTED EMERGENCY LIGHT AT SEAT 9DEF IAW A320 ESPM 20-48-14. R & R EPSU 11WL IAW A320-33-51-38-000-001-A AND 33-51-38-400-001-A. OPS CHECK PERFORMED. OPS CHECK PASSED IAW A320 AMM 33-51-38-400-001-A, 33-51-38-470-050-B. SUPPLEMENTAL INFORMATION TO FOLLOW.
